Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


:ymphnode swelling side effect?
Jul 25, 2003

Hi, This is a great service you offer.

My question is, can the neds make you lymphnodes swell? The nodes in my armpits are huge and I have a lump on my chest now. My doctor says they are swollen sweat glands, but he's a little worried about the chest. I am getting a 2nd opinion after being on antibiotics. I am 40, been on meds about a year...Combivir/DDI..will be starting on a 3rd med soon (sustiva or viramune) Could the meds be doing this, or should I be thinking lymphoma? Thanks in advance

Response from Dr. Henry

In some patients successful treatment can cause the lymph nodes swell as a sign of an improved immune system. There is wide variability about what happens to the lymph nodes from person to person. Consideration of other conditions is wise. Swollen sweat glands or skin infections (folliculitis/furuncles) and other conditions can also be seen and may require therapy. KH



Previous
How low can you go?
Next
newly diagnosed

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement